On optimal measuring devices
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 377-386
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a25,
author = {V. G. Pokotilo},
title = {On optimal measuring devices},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {377--386},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a25/}
}
V. G. Pokotilo. On optimal measuring devices. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 377-386. http://geodesic.mathdoc.fr/item/TM_1995_211_a25/